Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On the compatibility of approximate solution of linear equations with given error bounds for coefficients and right sides.

LA Fakande, IF Arunaye


In the consideration of solutions to systems of linear equations with inaccuracies in their entries, Oettli and Prager (1964) [1] considered extraction of approximate solution to modified systems with various residues, and established the error tolerance for coefficients and right – hand sides. This paper applied the condition number and relative error principles of Kreyszig (1999) [2] and Kopchenova and Maron (1984) [3] to establish conditions for exact solutions to modified systems of linear equations (1.4) discussed by Oettli and Prager (1964) [1].

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 265-268
AJOL African Journals Online